If so, do I need to talk to my doctor about it or will it go away as I get used to the medication?
Has anyone felt shaky after taking the first dose of escitalopram?
Question posted by Nodgree on 18 Sep 2021
Last updated on 19 September 2021
Side effects generally subside over just days to a week or two and usually lessen each day. It's "normal" or at least not unexpected that some users may experience them but they will resolve quickly. If they're persistent then you should let your doctor know.
You may have other side effects... but not necessarily... and the most common are headache, nausea, dizziness, and drowsiness. You should have received a Patient Information sheet along with your prescription and that goes into detail about the medication, it's uses, side effects, etc. You can also use this link:
Don't worry... if you read the section on side effects you'll see that side effects only affect about 10% of people taking the medication. Don't think that you'll get all of them!
If you have questions or concerns along the way let your doctor know or you can post again if you're not sure of something, okay?
- Escitalopram uses and safety info
- Escitalopram information for Healthcare Professionals (includes dosage details)
- Side effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.